# SDR 96ZZZM51

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Vlv
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OKC - FLT NR 265 - AFTER TAKEOFF, FOLLOWING GEAR RETRACTION, GEAR DOOR LIGHT STAYED ON.  CHECKED AND LUBRICATED LANDING GEAR VALVE.  OPERATIONAL CHECK NORMAL.
